IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev NS Conf / Next NS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Network Systems (NS) [schedule] [select]
Chair Akihiro Nakao (Univ. of Tokyo)
Vice Chair Tetsuya Oishi (NTT)
Secretary Shiro Mizuno (NTT), Masahiro Yoshida (Chuo Univ.)
Assistant Shinya Kawano (NTT)

Conference Date Thu, Apr 15, 2021 10:30 - 16:05
Fri, Apr 16, 2021 10:25 - 14:15
Topics Traffic, Network evaluation, Performance, Resource control and management, Traffic engineering, Network reliability and resilience, Network Intelligence and AI, etc. 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on NS.

Thu, Apr 15 AM  NS 1
10:30 - 11:45
(1) 10:30-10:55 A method for improving resource utilization efficiency of mobile core network nodes considering a real environment NS2021-1 Yuki Matsuyama, Gen Kitagata, Go Hasegawa (Tohoku Univ.)
(2) 10:55-11:20 Synchronized Noise Signal Transmission for Secure Wireless Multihop Networks by Intentional Collisions with Data Messages NS2021-2 Hinano Amano, Hiroaki Higaki (Tokyo Denki Univ.)
(3) 11:20-11:45 Wireless Multihop Transmission with Unidirectional Wireless Links NS2021-3 Mayo Tsunakawa, Hiroaki Higaki (Tokyo Denki Univ.)
  11:45-13:00 Break ( 75 min. )
Thu, Apr 15 PM  NS 2
13:00 - 14:15
(4) 13:00-13:25 Flow Relocation in Task Offloading Protecting User QoE NS2021-4 Koji Sugisono, Shinya Kawano, Akihiro Okada (NTT)
(5) 13:25-13:50 Application of Traffic Engineering for Distributed Computing Environment NS2021-5 Masafumi Katoh, Hitoshi Ueno, Yukihiro Watanabe, Takeshi Yasuie, Yuji Nomura (Fujitsu Labs)
(6) 13:50-14:15 Estimation of server power consumption using machine learning
-- In the case of disk intensive workload --
NS2021-6
Katsumi Fujita, Eriko Iwasa, Masashi Kaneko (NTT)
  14:15-14:25 Break ( 10 min. )
Thu, Apr 15 PM 
14:25 - 15:10
(7) 14:25-15:10 [Invited Talk]
Speech recognition research moving forward with the development of deep learning technology NS2021-7
Hiromitsu Nishizaki (Univ. of Yamanashi)
  15:10-15:20 Break ( 10 min. )
Thu, Apr 15 PM 
15:20 - 16:05
(8) 15:20-16:05 [Invited Talk]
Scaling limits of interference fields in spatial stochastic models of ultra-dense wireless networks NS2021-8
Naoto Miyoshi (Tokyo Tech)
Fri, Apr 16 AM  NS 3
10:25 - 11:40
(9) 10:25-10:50 ALR Switching and Routing Strategy for Multiple Sites Based on Traffic Splitting Method for Power Saving NS2021-9 Chao Zhang, Shigetomo Kimura (Univ. of Tsukuba)
(10) 10:50-11:15 The service identifier based network access control method for supporting system of people with disabilities. NS2021-10 Masaaki Noro, Yosuke Takano, Naoki Oguchi (FUJITSU LABORATORIES), Shunji Abe (NII)
(11) 11:15-11:40 Study on Congestion Controlling Method for Microservice-Oriented Telecommunication Systems NS2021-11 Masaki Ueno, Kenta Shinohara, Noritaka Horikome, Hideki Shina (NTT)
  11:40-13:00 Break ( 80 min. )
Fri, Apr 16 PM  NS 4
13:00 - 14:15
(12) 13:00-13:25 [Encouragement Talk]
A Study on D-Plane Architecture and Configuration method of a Data Network Slice Constituting an E2E slice NS2021-12
Takayuki Nakamura, Takamitsu Narumi, Mitsuo Amasaka, Sato Takuya (NTT)
(13) 13:25-13:50 Minimization Communication Interruption and Leveling Network Load in the Method to Transfer User Configuration Between Redundant Edge Routers NS2021-13 Masato Nishiguchi, Satoshi Nakatsukasa, Hiroki Iwahashi, Takahiro Shibata, Toshiyuki Kanazawa (NTT)
(14) 13:50-14:15 A Metamodel for Network Configuration Information NS2021-14 Nagi Arai, Hikofumi Suzuki, Shinpei Ogata, Kozo Okano (Shinshu Univ)

Announcement for Speakers
General TalkEach speech will have 18 minutes for presentation and 7 minutes for discussion.
Invited Talk (45)Each speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
NS Technical Committee on Network Systems (NS)   [Latest Schedule]
Contact Address E-:ns-cat
Shinya Kawano (NTT)
TEL 0422-59-3143
Shiro Mizuno (NTT)
TEL 0422-59-6965 


Last modified: 2021-04-15 14:37:43


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NS Schedule Page]   /  
 
 Go Top  Go Back   Prev NS Conf / Next NS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan